# SDR SWAA2023050319546

- Difficulty date: March 21, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 4 EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA 2023-208522<[01] REPLACED GALLEY 4 EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA I.A.W BOEING 737-700 AMM 33-51-01-960-802;[02] CORRECTED STEP 1: REPLACED GALLEY 4 EMERGENCY EXIT LIGHT ASSY AT AFT GALLEY AREA I.A.W BOEING 737-700 AMM 33-51-01-960-802. TEST IS OK.;[03] COMPLETED STEP 2. TEST OK
